MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY
Model Number 1506-80-002
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date via tka for the patient¿s left knee joint.When the primary surgery, the implant was set as malalignment.The surgeon decided to perform the revision surgery because the patient had a pain due to the implant¿s malalignment.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the tibial tray and the tibial insert.During the revision surgery, the surgeon judged that there was no loosening at the femoral component.The revision surgery was completed.The surgeon commented that there was no causal relation between this even to the products.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE RP TIB BASE SZ 2 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10105543
Report Number1818910-2020-12919
Device Sequence Number908325
Product Code JWH
UDI-Device Identifier10603295492146
UDI-Public10603295492146
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-80-002
Device Catalogue Number150680002
Device Lot Number9037609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 4 CEM; ATTUNE CR RP INSRT SZ 4 5MM; ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE CR FEM LT SZ 4 CEM; ATTUNE CR RP INSRT SZ 4 5MM; ATTUNE RP TIB BASE SZ 2 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR